My Pdoc just added Vibryd titrate to 20mg along with my Remeron 30mg and Wellbutrin xl 150mg and Klonopin 1mg up to 5mg a day. He diagnosed Severe Recurrent Major Depression and Severe GAD with panic attacks and at times derealization. Is it safe to take to serotonin meds? also I dont think the Wellbutrin is really helping with my motivation and was thinking of dropping the Wellbutrin and asking about low dose Adderall like 10-20mg tops or Pramipexole to add to Wellbutrin to help dopamine, would this be a good combo? my depression is very apathetic and I don't really even leave my bedroom unless its to work which I miss a lot of
My Pdoc just added Vibryd titrate to 20mg along with my Remeron 30mg and Wellbutrin xl 150mg?
- 14 May 2015 by pancho559
- 15 May 2015
- remeron, wellbutrin xl, depression, generalized anxiety disorder, major depressive disorder, viibryd
Added 14 May 2015:
Sorry for spelling Viibryd wrong and to instead of two lol
I'm not that familiar with Remeron. But I'm guessing you may feel the impact of 20 mg of Vibryyd just after 2 weeks. Meanwhile, I suspect the Klonopin is not helping out with motivation. You might try keeping your Klonopin intake to a minimum. If the Remeron and ViBryyd are doing their jobs they should help alleviate your panic attacks without the need for much Klonopin. If after taking the Vibryd for a month or so and lowering Klonopin you find motivation still a problem, you may want to talk to your Doc about increasing the Wellbutrin to 300mg xl in the morning. I'd try before going to Adderall.
All the best!
My first thought was holy cow how are you keeping your eyes open. Why didn't he increase the wellbutrin rather then add another one. Once the pills are working you shouldn't need the klonopin. I have to say you should see a psychiatrist so he can straighten out your meds, rather then you trying to figure out what to do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2015 • 8 answers
Posted 5 Feb 2016 • 3 answers
Posted 17 Mar 2016 • 1 answer
Posted 1 May 2016 • 2 answers
Posted 13 Jan 2017 • 2 answers